# SDR FDEA201510223313

- Difficulty date: October 22, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 769 hours, 24,083 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Filler
- Part number: 347179
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STATION 376, LBL 9, FLOORBEAM SUPPORT HAS CORROSION.  REMOVED CORROSION ON 3471-79 FILLER IAW SRM 51-10-0.  REWORKED ON THE FILLER IS STRUCTURALLY ACCEPTABLE, WITHOUT FURTHER REWORK IAW EA F-5310T0320962 P1.
